# SDR CA000215013

- Difficulty date: February 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 1,876 hours
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448971
- Condition: Failed
- Location: Engine
- Component: Fuel Control/Ele
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON START-UP FCU ACCELERATED IN AN UNCONTROLLED MANNER, ENGINE WAS SHUT DOWN.  FCU REPLACED.
